# SDR USAA2011122300001

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 9,535 hours, 1,235 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Inoperative
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1073, PHL-SJU - ECAM BRAKES RESIDUAL BRAKING ON BRAKE 1, 2, 5, 6.  MAINTENANCE FOLLOWED TSM 32-40-00-810-927A REPLACED PRESSURE TRANSDUCER -BRAKE BLUE AS PER 32-44-18-000-801/32-44-18--400-801A PERFORMED OPS TEST AS PER 32-43-00-710-801/32-43-00-710-801A OPS CHECKS OK, NO MSG.
